Vol. 91, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the Banach spaces of functions with bounded upper means

Ka-Sing Lau

Vol. 91 (1980), No. 1, 153–172
Abstract

We consider the Banach space p(R) of functions with bounded upper means. A detailed study is made of the extremal structure of the closed unit sphere, the dual space and the representations of the bounded linear functionals on p(R).

Mathematical Subject Classification 2000
Primary: 46E30
Secondary: 26A45, 42C99, 43A32
Milestones
Received: 25 April 1979
Revised: 28 August 1979
Published: 1 November 1980
Authors
Ka-Sing Lau